# SDR TSAA0678032

- Difficulty date: April 10, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- Aircraft time: 50,015 hours, 72,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C37277
- Condition: Cracked
- Location: Bs 727  S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 737 FRAME CRACKED AT STR 18L.  REPLACED 727 FRAME AT STR 18L IAW ALOHA'S ECO 1785.
